Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extensions of Haar measure for compact connected Abelian groups


Author: Gerald L. Itzkowitz
Journal: Bull. Amer. Math. Soc. 71 (1965), 152-156
DOI: https://doi.org/10.1090/S0002-9904-1965-11267-8
MathSciNet review: 0169945
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. W. Comfort and K. A. Ross, Pseudocompactness and uniform continuity in topological groups (to appear). MR 207886
  • 2. S. Hartman and A. Hulanicki, Sur les ensembles denses de puissance minimum dans les groupes topologiques, Colloq. Math. 6 (1958), 187-191. MR 101281
  • 3. E. Hewitt and K. A. Ross, Abstract harmonic analysis, Vol. I, Springer-Verlag, Heidelberg, 1963. MR 156915
  • 4. E. Hewitt and K. A. Ross, Extensions of Haar measure and of harmonic analysis for locally compact Abelian groups, Math. Ann. (to appear). MR 186751
  • 5. A. Hulanicki, Algebraic characterization of abelian divisible groups which admit compact topologies, Fund. Math. 44 (1957), 192-197. MR 92101
  • 6. A. Hulanicki, Algebraic structure of compact abelian groups, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 6 (1958), 71-73. MR 95900
  • 7. A. Hulanicki, On subsets of full outer measure in products of measure spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 7 (1959), 331-335. MR 106980
  • 8. S. Kakutani, On cardinal numbers related with a compact abelian group, Proc. Imp. Acad. Tokyo 19 (1943), 366-372. MR 15124
  • 9. S. Kakutani and K. Kodaira, A non-separable translation invariant extension of the Lebesgue measure space, Ann. of Math. (2) 52 (1950), 574-579. MR 37334
  • 10. S. Kakutani and J. C. Oxtoby, Construction of a non-separable invariant extension of the Lebesgue measure space, Ann. of Math. (2) 52 (1950), 580-590. MR 37335
  • 11. N. Ja. Vilenkin, On the dyadicity of the group space of bicompact commutative groups, Uspehi Mat. Nauk (N.S.) 6 (84) (1958), 79-80. MR 104752


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11267-8

American Mathematical Society